# SDR 2006UALA01454

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 43,923 hours, 9,279 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATHWAY LIGHT MISSING AT SEATS 1F AND 2F.  SUPPLEMENTAL DATA UPDATE SEATS 1F & 2F EACH MISSING 1 EMERGENCY PATHWAY LIGHT.  REPLACED LAMPS.
